Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Severe pain inside vagina after intercourse. Difficulty in walking, dizzy spells. What is causing this?

Hello, Im 18 years old, monday afternoon me and my partner were having intercourse, straight after we both came he pulled out and i had instant sever pain inside of my vagina as if my womb was going to tear and fall out, i have had problems with my periods since i was 13 as i have had an addiction to mefenamic acid and tranexamic acid , since i have stopped taking them i started to have periods every 21 days first thing in the morning. I have barely been able to walk i need help going to the toilet and getting in and out of bed, and i dont no what it could be, the pain rushes through the top of my belly button down to my vagina and my legs ache aswel, i have dizzy spells and feel faint quite alot and ive noticed that i cant stop eating even if i have just had a meal, i dont no what is wrong but im really worried and as i cant get to a doctor i thought i would ask here.. please help??
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
OBGYN 's  Response
Hi. you need to visit a dr. dear,and get an urgent scan done. It can be ectopic pregnancy causing such symptoms or torsion of some ovarian cyst or some rupture of cyst/mass, which might have never been noticed earlier. If you are feeling dizzy, see your dr. immediately before it causes some emergency.
Thanks.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor